Vol. 102, No. 2, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Fixed point index and chain approximations

Hans-Willi Siegberg and Guentcho Svetoslavov Skordev

Vol. 102 (1982), No. 2, 455–486
Abstract

Localizing the Lefschetz number of certain chain approximations of upper semi continuous multivalued mappings a new approach to fixed point index is given. It turns out that this fixed point index satisfies the commutativity property as well as the mod -p property (known from the single-valued case). In particular, in the single-valued case the proof of the mod -p property is a natural consequence of a corresponding property of (global) Lefschetz number.

Mathematical Subject Classification 2000
Primary: 55M20
Secondary: 54H25
Milestones
Received: 30 March 1981
Revised: 10 August 1981
Published: 1 October 1982
Authors
Hans-Willi Siegberg
Guentcho Svetoslavov Skordev